# SDR ASMF201105007

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737705
- Aircraft serial: 33792
- Aircraft time: 21,431 hours, 11,434 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE LT TANK VENTILATION OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE PREVIOUSLY DEFERRED. THE PLATFORM WAS CLEANED BY FIREMEN AND MX CLOSED THE VALVE MANUALLY, FUELING CONTINUED AND IT PERFORMED FUEL TRANSFERENCE IAW MM 12-11-00; SO THE FUELING SHUTOFF VALVE SYS WAS VERIFIED IAW 28-13-00, ALL CORRECT.  ADDITIONALLY, AFTER ENGINES WERE STARTED, ACFT RETURNED TO PLATFORM DUE TO FUEL SPILLAGE ON SURGE TANK ACCESS DOOR PANEL; SO THE LT TANK FUEL DID TRANSFERENCE UP TO 3700 KILOGRAMS IAW MM 12-11-00, ALL CORRECT.
